# SDR SWAA2020109925874

- Difficulty date: January 9, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ABOVE PYLON SAIL TAIL; UPPER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED & REPLACED LEFT WING T/E ABOVE PYLON SAIL TAIL; UPPER SEAL SUPPORT BRACKET IAW SRM 51-40-02-0G-0 & AIPC 57-50-0-25 A TAG: A95950
